# SDR 2025FA0000665

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: General aviation
- Aircraft: N654FT
- Make and model: Piper PA-28-181
- Aircraft serial: 28020172
- Aircraft time: 715 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 96392012
- Condition: Dislodged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PITOT MASS HEATING ELEMENT WAS FOUND TO BE DISLODGED FROM ITS DESIGNATED POSITION, RESULTING IN CONTACT WITH THE FLEXIBLE STATIC LINE. VISUAL INSPECTION REVEALED EVIDENCE OF HEAT DAMAGE TO THE STATIC LINE CAUSED BY THE HEATING ELEMENT.
